MathSciNet Relay Station
MathSciNet bibliographic data
MR2679614 (2011j:32008) 32D15
Jarnicki, Marek; Pflug, Peter A new cross theorem for separately holomorphic functions. Proc. Amer. Math. Soc. 138 (2010), no. 11, 3923–3932.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement